# SDR VNAA2011101200010

- Difficulty date: October 6, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7926
- Aircraft time: 18,026 hours, 18,735 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0856KV9
- Part serial: 253821
- Condition: Obstructed
- Location: Pitot/Static Sys
- Part time: 7,255 hours, 7,481 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CREW REPORTED REJECTED TAKEOFF AT PHL DUE TO CAPTAIN’S AIRSPEED INDICATOR BEING STAGNANT.  MAINTENANCE INSPECTED AIRCRAFT, FOUND PITOT PROBE PARTIALLY OBSTRUCTED WITH BIRD REMAINS, PERFORMED BIRD STRIKE INSPECTION, REMOVED AND REPLACED LEFT PITOT PROBE AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
